# SDR 95FDEA00127

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 760-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP AND BOTTOM SIDE OF LONGITUDINAL BEAM IS SEVERAL AREAS FROM BS 760-840 WL 208 LBL 25.  REMOVED AND REPLACED LONGITUDINAL BEAM IAW 53-10-2.
